Polynomials with Multiple Roots in the Vertices of a Parallelogram Cover Image
  • Price 3.90 €

Полиноми с кратни корени във върховете на успоредник
Polynomials with Multiple Roots in the Vertices of a Parallelogram

Author(s): Sava Grozdev, Veselin Nenkov
Subject(s): Social Sciences, Education, School education, Vocational Education, Adult Education, Higher Education , Inclusive Education / Inclusion
Published by: Национално издателство за образование и наука „Аз-буки“
Keywords: polynomial; roots of polynomial; parallelogram; rhombus; rectangle; ellipse; focus; centre

Summary/Abstract: A geometric relation is derived between the roots of polynomials of complex variable with multiple roots in the vertices of a parallelogram and the roots of their derivatives. As an application some polynomials of real variable with real coefficients are considered.

  • Issue Year: 62/2019
  • Issue No: 4
  • Page Range: 435-443
  • Page Count: 9
  • Language: Bulgarian